# SDR AALA20020419

- Difficulty date: March 21, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK ON AFT UPPER CORNER OF WINDOW RING PAN STATION 1060 LEFT SIDE.  STOP DRILLED, INSTALLED DOUBLER PER AARD 53-10-00-25.  (M)
